• woody's Avatar

    woody wrote on gwendolyn's wall

    Hi Gwendolyn......... I saw your post about the seat belt causing discomfort! I had the same problem so put the seatbelt under my arm, well lol guess the police can ticket you for improper usage of seat belt, so the officer let me go but told me if you go to your oncologist he will give you a paper signed by him that states the seat belt causes the discomfort and then you can legally have the seatbelt under your arm there so it wont bother you, so you may want to do that it really helps.

    2 Comments
    • myb's Avatar
      myb

      I used to fold a dish towel to put under the seat belt where my port was and worked fine. When I was doing chemo port flushes at local hospital for 6 months after chemo before I could get port out, they gave me a 6" * 4" cloth with velcro strap from Neulasta to leave on seat belt but it always slid down so went back to dish towel.

      almost 4 years ago
    • gwendolyn's Avatar
      gwendolyn

      After having my port for more than 13 months, I am no longer bothered by the seatbelt. In fact, I can't remember the last time it bothered me!

      almost 4 years ago
  • woody's Avatar

    woody wrote on myb's wall

    Hi
    I am going on 3 yrs cancer free, and they have some numbness but i am starting to get a little feeling in feet and hands, and that feels funny also lol but we are ALIVE and SURVIVORS! so it is a small price to pay!
    Yes the oxipilatin is a very radical chemo drug from what they say and when i had the reaction to it I dont remember anything from that day except what the nurses and my fiancee at the time told me! She has since left because like most people that have never been thru cancer she couldnt cope with a couple of my side effects and didnt understand. You will be fine, just somthing we have to live with until it is gone. Good Luck

    Woody

    1 Comment
    • myb's Avatar
      myb

      Woody,
      Thanks for the note on my wall. I didn't see it until just now when someone else posted to it. I must have missed that WhatNext email telling me about it and I guess I never noticed it before. Still learning this site I guess. The tingling seems to not be 24*7 but when I do Livestrong program at local YMCA, it comes back in spades. By the end of it, my feet are like sandbags. I am hoping this program gets my muscles reconditioned so not going through pain in the future when I try to work outside.

      Michele

      over 4 years ago
  • woody's Avatar

    woody shared an experience

    Side Effects (Allergic reaction): Had a allergic reaction to the oxypilatin was severe, also lack of energy,hands and feet numb,tired all the time, loss of strength,destroyed my testosterone level,chemo brain(have trouble remembering things),cramps in hands and feet and legs,

    1 Comment
    • myb's Avatar
      myb

      Woody - How long have your hands and feet been numb? I finished chemo in Sept and got 24*7 tingling in hands and feet about a week later. The tingling continues but now have numbness in them as well. I notice the more I use my hands and feet, the more numb they get. I started 300mg of Neurontin at bedtime which helps me get to sleep as was becoming a zombie from not sleeping with my hands and feet screaming at me to "Wake up!"

      I too reacted to Oxaliplatin at chemo 11 so skipped it altogether at chemo 12.

      over 4 years ago
  • woody's Avatar

    woody shared an experience

    Drug or Chemo Therapy (Chemotherapy)

  • woody's Avatar

    woody shared an experience

    Procedure or Surgery

  • woody's Avatar

    woody shared an experience

    Oh No